MathSciNet Relay Station
MathSciNet bibliographic data
MR2350050 (2008i:11070) 11F75 (11G18 14G35)
Morel, Sophie Complexes pondérés sur les compactifications de Baily-Borel: le cas des variétés de Siegel. (French) [Weighted complexes on Baily-Borel compactifications: the case of Siegel varieties] J. Amer. Math. Soc. 21 (2008), no. 1, 23–61.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement